Differential and Integral Equations

A few natural extensions of the regularity of a very weak solution

J.M. Rakotoson

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider a linear operator $L_m$ with variable coefficients of order $2m$ and we study the regularity of the very weak solution $u$ integrable in a bounded open smooth set $\Omega$, \[ \int_\Omega uL^*_m {\varphi} \,{\rm dx} = \int_\Omega {\varphi} d\mu\quad\forall\,{\varphi}\in C^{2m}( \overline \Omega) \] with $ \frac{{{\partial}}^j{\varphi}}{{{\partial}}\nu^j}=0$ on the boundary ${{\partial}}\Omega$ for $j{\leqslant} m-1$, where $L^*_m$ is the adjoint operator of $L_m$ and $\mu$ is in the space of weighted bounded Radon measures $M^1(\Omega,dist(x,{{\partial}}\Omega)^m)$. In particular, we show that the solution $u$ and all its derivatives of order $|{\gamma}|,\ |{\gamma}|{\leqslant} m-1,$ are in Lorentz spaces. If the measure on the right-hand side belongs to a smaller space such as $$ M^1(\Omega, dist(x,{{\partial}}\Omega)^{m-1+a}), \quad 0{\leqslant} a<1, $$ then all its derivatives o f order $|{\gamma}|,\ | {\gamma}|{\leqslant} m,$ are in Lorentz spaces.

Article information

Source
Differential Integral Equations, Volume 24, Number 11/12 (2011), 1125-1146.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012880

Mathematical Reviews number (MathSciNet)
MR2866015

Zentralblatt MATH identifier
1249.35082

Subjects
Primary: 35J250 35J60: Nonlinear elliptic equations 35J67: Boundary values of solutions to elliptic equations 35G05: Linear higher-order equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Rakotoson, J.M. A few natural extensions of the regularity of a very weak solution. Differential Integral Equations 24 (2011), no. 11/12, 1125--1146. https://projecteuclid.org/euclid.die/1356012880


Export citation